Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- Veröffentlicht
Geometry, dynamics, and arithmetic of S-adic shifts
Berthé, V., Steiner, W. & Thuswaldner, J., 3 Juni 2019, in: Annales de l'Institut Fourier. 69.2019, 3, S. 1347-1409 63 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Recognizability for sequences of morphisms
Berthé, V., Steiner, W., Thuswaldner, J. & Yassawi, R., 1 Nov. 2019, in: Ergodic theory and dynamical systems. 39.2019, 11, S. 2896-2931 36 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the second Lyapunov exponent of some multidimensional continued fraction algorithms
Berthé, V., Steiner, W. & Thuswaldner, J., 2021, in: Mathematics of computation. 90.2021, 328, S. 883-905 23 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multidimensional continued fractions and symbolic codings of toral translations
Berthé, V., Steiner, W. & Thuswaldner, J., 20 Dez. 2022, in: Journal of the European Mathematical Society. 25.2023, 123, S. 4997-5057 61 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Strong solutions to stochastic hydrodynamical systems with multiplicative noise of jump type
Bessaih, H., Hausenblas, E. & Razafimandimby, P., 4 Aug. 2015, in: Nonlinear Differential Equations and Applications. 22, 6, S. 1661-1697 36 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, in: Journal of computational and applied mathematics. 343.2018, 1 December, S. 250-274 25 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Sign changing solutions of p-fractional equations with concave-convex nonlinearities
Bhakta, M. & Mukherjee, D., 1 Juni 2018, in: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, S. 511-544Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Generalized Catalan sequences originating from the analysis of special data structures
Blieberger, J. & Kirschenhofer, P., 2014, in: Bulletin of the Institute of Combinatorics and its Applications. 71Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The Cartesian product of graphs with loops
Boiko, T., Cuno, J., Imrich, W., Lehner, F. & van de Woestijne, C., 2016, in: Ars mathematica contemporanea. 11, 1, S. 1-9Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)